# SDR DALA2023121910386

- Difficulty date: December 18, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29705
- Aircraft time: 91,956 hours, 16,653 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1803 2L DOOR NOT CLOSED INDICATION MX RESET REQUESTED. CORRECTIVE ACTION: CYCLED DOOR AND RESET ARMING INDICATION. OPS CHK NML PER B767 AMM 52-15. A/C OK FOR SVC (5065618)
